# SDR ASO2004F00011

- Difficulty date: May 6, 2004
- Submitted: June 8, 2004
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE IB CLIPS AT THE FLOOR SUPPORT, FS 484, LBL 27 AND RBL27 WERE FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE IB CLIPS AT THE FLOOR SUPPORT, FS 484, LBL27 AND RBL27 IAW EO.  (ASOA04345)
